Using Piecewise Linear Functions for Solving MINLPs

TitleUsing Piecewise Linear Functions for Solving MINLPs
Publication TypeBook Chapter
Year of Publication2012
AuthorsGei├čler, B, Martin, A, Morsi, A, Schewe, L
EditorLee, J, Leyffer, S
Book TitleMixed Integer Nonlinear Programming
Series TitleThe IMA Volumes in Mathematics and its Applications
Volume154
Pagination287-314
PublisherSpringer New York
ISBN Number978-1-4614-1926-6
URLhttp://dx.doi.org/10.1007/978-1-4614-1927-3_10
DOI10.1007/978-1-4614-1927-3_10